# SDR S2YA05037

- Difficulty date: June 14, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED THE CARGO DOOR WAS INDICATING OPEN.  THE CREW CONSULTED WITH MAINTENANCE AND MADE AN AIR-TURN-BACK TO DEPARTURE.  WHEN THIS BEING A RETURN PROBLEM, MAINTENANCE CHECKED THE GAP OF THE DOOR SENSORS AND REPLACED LT SIDE AFT 2 INTERIOR FLORESCENT BULBS.  A MAINTENANCE FLIGHT WAS PERFORMED WITH DEFECTS NOTES AND THE AC WAS RETURNED TO SERVICE.  (K)
